# SDR AALA201801129042

- Difficulty date: January 11, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 55,108 hours, 22,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD ENTRY EMERGENCY EXIT SIGN MISSING. REMOVED AND REPLACED FORWARD ENTRY LIGHT EXIT SIGN PER AMM 33-51-01-960-802.
